RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 78–79 (Mi faa1627)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Infinite-dimensional analog of Zigel's theorem

L. V. Novikova


Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 141–143

Bibliographic databases:

UDC: 517.968
Received: 09.06.1980
Revised: 28.05.1981

Citation: L. V. Novikova, “Infinite-dimensional analog of Zigel's theorem”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 78–79; Funct. Anal. Appl., 16:2 (1982), 141–143

Citation in format AMSBIB
\Bibitem{Nov82}
\by L.~V.~Novikova
\paper Infinite-dimensional analog of Zigel's theorem
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 78--79
\mathnet{http://mi.mathnet.ru/faa1627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659173}
\zmath{https://zbmath.org/?q=an:0599.47102|0539.47048}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 141--143
\crossref{https://doi.org/10.1007/BF01081634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1627
  • http://mi.mathnet.ru/eng/faa/v16/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Sternberg's theorem for Banach spaces”, Funct. Anal. Appl., 18:3 (1984), 238–239  mathnet  crossref  mathscinet  zmath  isi
    2. N. V. Nikolenko, “The method of Poincaré normal forms in problems of integrability of equations of evolution type”, Russian Math. Surveys, 41:5 (1986), 63–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:184
    Full text:62
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020